# SDR CHQA20140701211

- Difficulty date: July 1, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 22,049 hours, 19,561 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,904 hours, 24,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CTR OMEGA BEAM Y=0.0 & FRAME 59.  THE BEAM WAS REPAIRED IAW ETD 2014-145-055505.
